IJPAM: Volume 105, No. 3 (2015)
FOR AN ILL POSED DIFFUSION SYSTEM
Applied Mathematics Laboratory
University Badji Mokhtar Annaba
P.O. Box 12, El Hadjar, Annaba, 23000, ALGERIA
Abstract. In this paper we investigate an ill posed diffusion system with a non diagonal diffusion matrix. Based on the quasi-boundary value method, we regularize the problem, we prove that the approximate solutions depend continuously on the data and we establish some convergence results. Finally numerical results are presented to illustrate the accuracy and efficiency of the proposed method.
Received: July 5, 2015
AMS Subject Classification: 35F35, 65F22
Key Words and Phrases: system of partial differential equations, ill-posed problem, regularization
Download paper from here.
DOI: 10.12732/ijpam.v105i3.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 359 - 376